Jump to content

WAKE UP WITH HEART RACING AND DIZZY AND TINGLING SENSATIONS


Recommended Posts

When my body starts to wake up in the morning I feel a powerful surge go through my body to my head, my heart starts racing and my mind. I can hardly open my eyes for awhile. Takes me a few hours to lay and just be still until it goes away a little. Then when I sit up I cannot move for a few mins.l am dizzy all day and feel like i have to always sit down or lay down. anyone else feel this way. I have numbness on the side of amy face all the time. and I have a terrible time breathing. Like I just ran a marathon.I started to really have these symptoms after I came off 1800 mils of neurontin in January. Do you think it's from that or benzos. Does anyone else feel this way?
Link to comment
Share on other sites

When my body starts to wake up in the morning I feel a powerful surge go through my body to my head, my heart starts racing and my mind. I can hardly open my eyes for awhile. Takes me a few hours to lay and just be still until it goes away a little. Then when I sit up I cannot move for a few mins.l am dizzy all day and feel like i have to always sit down or lay down. anyone else feel this way. I have numbness on the side of amy face all the time. and I have a terrible time breathing. Like I just ran a marathon.I started to really have these symptoms after I came off 1800 mils of neurontin in January. Do you think it's from that or benzos. Does anyone else feel this way?

 

I feel a surge when I wake up.  I am dizzy and need to sit or lay down most days since Detox.  I have trouble breathing still at 4 months, but it was way worse during the first 3 months.  I get more numbness on my left side (forearm, hand, foot) than my right, but not in my face.  I also weaned off Neurontin last year, but did not have any lingering w/d symptoms after 1 month of being off it.  Hope that helps!

Link to comment
Share on other sites

I was never on Neurontin, but the surges used to wake me up every single morning. During my taper I'd just get up and move bc I knew I'd feel better in a while. I'd say they left me in the first couple of months after stopping. However I'm having a really nasty setback right about now due to taking some Diflucan and have had them back for the past 3 mornings, among other things.
Link to comment
Share on other sites

×
×
  • Create New...